# SDR DHL2004873550

- Difficulty date: December 3, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME HAS 3EA MISDRILLED HOLES AT STA 1400.000 L-11R TO L-12R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DWG W90-R17, REV IR DATED 11-22-04, FAA FORM 8110-3 DATED 12-02-04.  CUT OUT MISDRILLED HOLE AREA IAW DWG W90-R17.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED REPAIR ANGLE (AL7075-T6 0.094) AND FILLERS (AL7075-T6 0.080) (AL7075-T6 0.125) IAW DWG W90-R17.  CLEANED, TREATED AND PRIMED REPAIR ANGLE AND FILLERS IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED FILLERS AND REPAIR ANGLE IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 1, DWG W90-R17.
